Hi! So my skin is clear (because of yaz, birth control) but I have redness and also this strip of redness that doesn't go away that goes from my temple to my chin on only one side and it Los sort of a rough texture. Could it be roseacia? I would just like my skin to be one tone just not red/pink.. Haha any suggestions?
Is it always there? If so, it does sound like that could be the case. Otherwise would be an allerigic reaction to something you are eating, drinking or putting on your skin I.e. make-up or something. Keep your eye on it, see if it spreads or gets irritated due to frequently touching it.
If it worsens, and you have the means, the best option is always seek a professional dermatologist!
i can't tell you how awesome it is to know i'm not the only one suffering from this, hahaha. mine clear up after a good dose of Daivobet, have you heard of it? either way the effects of this condition has unfortunately scarred me, i'm terrified at the thought of sex/having kids in the future. just wanted to say thank you for running this extremely lovely blog! you've made me feel less lonely haha.
i am here for you polka-dot! c: i have had and still have some of these fears because of my spots. i am happy to hear you on using an ointment that works for you. i personally was not a fan of ointments as they did not work very well for mine. everyone’s body is different.
i like stelara for my own personal reasons and lifestyle. it is just much more convenient for me and has worked the quickest and safest for me over the past year i have been taking it.
i am here if you or anyone else needs advice or just wanna talk c:
I'M SO HAPPY I FOUND YOUR BLOG I can finally ask for advice from people who actually have psoriasis and understand aaaaah :)
i’m here for you and other polka-dots anytime!
i offer help and advice to anyone, psoriasis or non-psoriasis related c:
Ahhh I LOVE your pictures!! I have a different skin condition to you but they are still great!
and a spot is a spot, no matter what the name of it so you are welcome here! c:
I love you. ♥ I have eczema on my face and arms so I know how it goes. ;u;
and i am sorry you got spots on your face :c those are the worst when you can not quite hide them.
hey fellow polka-dots. i know i have abandoned this blog that was once and is still important to me. i have been dealing with a lot outside tumblr.
moving, school, financial issues, relationships, health problems and of course, my spots.
i could not afford my stelara shots for about 8 months so i got pretty sad for a while as my skin got worse. while it did not get as bad as it once was, they of course showed up on sensitive areas like my face, neck and chest. i felt gross and since i got sad, i gained weight. i stressed over this and my spots got worse and i gained more weight. spiral, spiral, spiral.
then as of last month i finally saved up enough to pay for the shots again. i felt productive. i started working out again, looking forward to my job, being a better partner, and overall just improving my mental and physical health.
SO, long story short, i am back. i am doing well. while my spots are back, they are fading. i will be drawing more and answering any questions i can to help my fellow polka-dots. c:
Sorry, I don't have a tumblr. I follow the Project and had a google around for psoriasis info. Then I went through tumblr (I get migraines and found some good stuff about those) and found you. Should I not have done that? I don't know the protocol.
oh anon, fumbling onto my page is just fine! it is welcomed to share things, especially psoriasis related on here, and i welcomed the information you shared c:
i appreciated the share and now i know of the Virginity Project, which in itself is an interesting idea, so thank you.